RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1992, Number 5, Pages 36–42 (Mi ivm4812)  

Fréchet manifolds as diffeological spaces

M. V. Losik

Saratov

Full text (in Russian): PDF file (540 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1992, 36:5, 31–37

Bibliographic databases:

UDC: 515.164
Received: 27.11.1990

Citation: M. V. Losik, “Fréchet manifolds as diffeological spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, no. 5, 36–42

Citation in format AMSBIB
\Bibitem{Los92}
\by M.~V.~Losik
\paper Fr\' echet manifolds as diffeological spaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1992
\issue 5
\pages 36--42
\mathnet{http://mi.mathnet.ru/ivm4812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1213569}
\zmath{https://zbmath.org/?q=an:0774.58002}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1992
\vol 36
\issue 5
\pages 31--37


Linking options:
  • http://mi.mathnet.ru/eng/ivm4812
  • http://mi.mathnet.ru/eng/ivm/y1992/i5/p36

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:121
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014